# SDR AALA201705229047

- Difficulty date: May 20, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 90,490 hours, 14,490 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Drive Shaft
- Part number: 113T13414
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON TRAILING EDGE OUTBOARD FLAP NR 7 ROTARY ACTUATOR DRIVE ARM SHAFT SPLINE, AT THE 3:00 TO 5:00 POSITION LOOKING OUTBOARD.  REPAIRED IAW SRM 51-10-02-OG, AMM 27-51-22, AND EA 269911.
